A Duality Algorithm for Solving General Variational Inclusions - Université des Antilles Access content directly
Journal Articles Advanced Modeling and Optimization Year : 2011

A Duality Algorithm for Solving General Variational Inclusions

Abstract

To solve general variational inequalities considered in Robinson [9], we propose a generalized version of an algorithm introduced by Bermudez and Moreno [3]. Our results extend, improve and develop some known results in this field.
No file

Dates and versions

hal-00783892 , version 1 (01-02-2013)

Identifiers

  • HAL Id : hal-00783892 , version 1

Cite

Abdellatif Moudafi. A Duality Algorithm for Solving General Variational Inclusions. Advanced Modeling and Optimization, 2011, 13 (2), pp.213-200. ⟨hal-00783892⟩

Collections

UNIV-AG TDS-MACS
93 View
0 Download

Share

Gmail Mastodon Facebook X LinkedIn More